# SDR CA060913003

- Difficulty date: September 12, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,777 hours
- Engine: Allsn 250C20
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 80011P12F20
- Condition: Cracked
- Location: Tailboom
- Part time: 15,442 hours
- Component: Vertical Fin, Bell
- Component part number: 206020113007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT ASB 206-06-107, FIN WAS REMOVED AND A FIN ATTACHMENT INSERT P/N 80-011-P12F2-0 WAS FOUND CRACKED. AFTER REMOVAL OF THE CRACKED INSERT, THE IB SKIN BELOW WAS FOUND TO HAVE SEVERAL CRACKS PROPAGATING UNDERNEATH THE DOUBLER. THE IB DOUBLER WAS REMOVED AND A TOTAL OF APPROXIMATELY 6 CRACKS WAS FOUND, ONE OF WHICH WAS 3 INCHES IN LENGTH. THE FIN WAS REPLACED. (TC NR 20060913003)
